Went to the doctors monday (19/4/2010) as been suffering with IBS type symtoms for several months. The doctors confirmed i had IBS and perscribed me Mebeverine and was told to take 3 times a day.
I got home and took one straight away and within an hour I was in SEVERE pain, worse than anything I have felt before that came in waves in my abdominal area and lasted for the majority of the night
I contined to take as perscribed the following day and again continued to get pains in my stomach. It came to the evening and managed to get to sleep but woke up in the night being sick several times!
I went back to the doctors this morning and described what had happend in the past couple of days. I was told to come back for blood tests and got told that I had a higher temperature and that I did have IBS but this spell of pain was infact Gastro ent!!!! (what a joke as I only started feeling sick since taking the tablets)
I have not taken the tablets today and felt better for it. I am visiting the doctor again tomorrow to see what he suggests.
I believe these symptoms have definately been side effects of Mebeverine.